Alert archive / Missouri / Flash Flood Warnings in 2019
Flash Flood Warning 24, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at May 20, 2019, 10:54 PM CDT for 10 counties in Missouri. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2019, 10:54 PM CDT (03:54 UTC)
- Expired
- May 21, 2019, 3:20 AM CDT
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, MO, Camden County, MO, Christian County, MO, Dallas County, MO, Greene County, MO, Hickory County, MO, Morgan County, MO, Polk County, MO, St. Clair County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 84 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 11:02 PM CDT | FLASH FLOOD | 1 S Polk, MO | REPORT OF A POSSIBLE WATER RESCUE AT HIGHWAY D AND HIGHWAY C, NEAR POLK. |
| May 20, 11:15 PM CDT | FLASH FLOOD | 2 N Springfield, MO | REPORT OF ONE AND HALF FOOT OF WATER OVER THE NEAR THE INTERSECTION OF DIVISION AND ROGERS. |
| May 20, 11:20 PM CDT | HEAVY RAIN 2.52 | Republic, MO | 2.52 SO FAR IN DOWNTOWN REPUBLIC, SINCE THIS SYSTEM STARTED IN ABOUT AN HOUR AGO OR SO. |
| May 20, 11:37 PM CDT | FLASH FLOOD | Fair Grove, MO | REPORT OF DEBRIS IN ROADWAY WITH HIGH WATER UP TO 10 INCHES OVER THE ROADWAY AT MAIN AND SADDLECLUB IN FAIR GROVE. |
| May 20, 11:43 PM CDT | FLASH FLOOD | 2 Nne Fair Grove, MO | FAIR GROVE REPORTING 1 FOOT OF WATER OVER ROADWAY AT 213 SOUTH OF FR 2; 1 FOOT OF WATER OVER ROADWAY ON CABIN CREEK BETWEEN AA AND FR 2. |
| May 20, 11:48 PM CDT | HEAVY RAIN 3.45 | 4 Ene Polk, MO | 3.45 INCHES OF RAIN NOW IN NE POLK NEAR RIMBY 5.5 MILES WEST OF LOUISBURG. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.9 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 462 m²/s²
- 0-3 km storm-relative helicity
- 819 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
183
WGUS53 KSGF 210354
FFWSGF
MOC015-029-043-059-077-085-141-167-185-225-211000-
/O.NEW.KSGF.FF.W.0024.190521T0354Z-190521T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
1054 PM CDT Mon May 20 2019
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
Hickory County in central Missouri...
Western Webster County in southwestern Missouri...
Western Dallas County in southwestern Missouri...
Southern Benton County in central Missouri...
Northwestern Christian County in southwestern Missouri...
Polk County in southwestern Missouri...
Greene County in southwestern Missouri...
Eastern St. Clair County in west central Missouri...
Northwestern Camden County in central Missouri...
Southwestern Morgan County in central Missouri...
* Until 500 AM CDT Tuesday.
* At 1054 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Springfield... Nixa...
Ozark... Republic...
Bolivar... Pomme De Terre State Park...
Battlefield... Willard...
Buffalo... Rogersville...
Strafford... Clever...
Warsaw... Ash Grove...
Fair Grove... Pittsburg...
Humansville... Billings...
Fremont Hills... Walnut Grove...
This warning includes but is not limited to the following low water
crossings...
Route H just north of Pleasant Hope...
Route CC west of Fair Grove at The Pomme De Terre River...
Route C north of Buffalo at Lindley Creek...
Route AA at The Pomme de Terre east of Bolivar...
and Highway 215 just east of Pleasant Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3839 9297 3710 9304 3700 9361 3820 9359
3820 9356 3822 9356 3821 9353 3824 9352
$$
Terry1 follow-up statement
934
WGUS73 KSGF 210820
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
320 AM CDT Tue May 21 2019
MOC015-029-043-059-077-085-141-167-185-225-210830-
/O.CAN.KSGF.FF.W.0024.000000T0000Z-190521T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hickory MO-Webster MO-Dallas MO-Benton MO-Christian MO-Polk MO-
Greene MO-St. Clair MO-Camden MO-Morgan MO-
320 AM CDT Tue May 21 2019
...THE FLASH FLOOD WARNING FOR HICKORY...WESTERN WEBSTER...WESTERN
DALLAS...SOUTHERN BENTON...NORTHWESTERN CHRISTIAN...POLK...GREENE...
EASTERN ST. CLAIR...NORTHWESTERN CAMDEN AND SOUTHWESTERN MORGAN
COUNTIES IS CANCELLED...
The heavy rain has ended. Flash flooding is no longer expected to
pose a threat to life or property. Please continue to heed any
remaining road closures.
LAT...LON 3839 9297 3710 9304 3700 9361 3820 9359
3820 9356 3822 9356 3821 9353 3824 9352
$$
TerryWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 20, 6:45 PM CDT, 4 hours 9 minutes earlier.
Area forecast discussion, May 20, 6:45 PM CDT, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
645 PM CDT Mon May 20 2019
.SHORT TERM...(This evening through Tuesday)
Issued at 321 PM CDT Mon May 20 2019
All modes of severe weather and flooding are expected this evening
into tonight. A warm front has pushed into the southern portions
of the area this afternoon and is expected to make little
northward progress through this evening and early tonight. Along
and south of that front, storms will try to become surface based
with all modes of severe weather possible. Strongest storms will
be over southwest MO and extreme southeast KS where large hail to
2", damaging winds to 70 mph, and a few tornadoes will be
possible. This is very conditional on the evolution of upstream
convection, though, and will need to be watched closely. Flooding
will also be a significant concern over the southwester part of
the CWA as training convection and ample moisture coincide. A
Flash Flood Watch remains in effect.
A line of severe thunderstorms is then expected to move west to
east across the area on Tuesday, starting midday and going through
the evening. Strong winds and an isolated tornado will be the
primary threat with large hail also being possible. Additional
heavy rain, although brief given the speed of the line, will lead
to additional flooding where excessive rain falls into tonight.
.LONG TERM...(Tuesday Night through Monday)
Issued at 321 PM CDT Mon May 20 2019
No significant changes were made to the long term forecast.
Looking at above normal temperatures with highs in the 80s and
chances for showers and thunderstorms, mainly NW of I-44.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 639 PM CDT Mon May 20 2019
Occasional showers and thunderstorms will continue through much of
tonight, some strong to severe. A break in thunderstorms is
expected Tuesday morning before additional storms move west to
east through the area Tuesday afternoon and evening.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Tuesday evening for MOZ066-077>079-
088>090-093>095-101>104.
KS...Flash Flood Watch through Tuesday evening for KSZ073-097-101.
&&
SHORT TERM...Titus
LONG TERM...Titus
AVIATION...TitusHazardous weather outlook, May 20, 3:13 PM CDT, 7 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 313 PM CDT Mon May 20 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-212015- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 313 PM CDT Mon May 20 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...This Afternoon and Tonight. Weather hazards expected... Elevated tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Extreme flooding risk. Significant lightning risk. Limited non thunderstorm wind risk. DISCUSSION... Strong to severe thunderstorms are expected to impact areas mainly along and west of Highway 65 into this evening as an unstable airmass interacts with warm front moving northward across the region. The main threat will be large hail to the size of golf balls and damaging winds up to 70 mph. Late this evening, and tonight, severe weather is expected to continue with all modes of severe weather possible. Moderate to heavy rainfall will bring the potential for flooding, mainly along and west of Highway 65 this afternoon through tonight. Multiple rounds of storms are expected to occur with 1 to 4 inches of rain possible. Some localized rainfall amounts may exceed 5 inches. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. On Tuesday another round of strong to severe storms will be possible across the entire region as a strong storm system approaches the area. All modes of severe weather will be possible. The potential for flooding will continue Tuesday, as additional moderate to heavy rainfall is expected. Intermittent storm activity is expected through the end of next weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed in the next six hours for southwest Missouri and extreme southeast Kansas. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Titus
In the hours before
Local storm report, May 20, 10:02 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1002 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM FLASH FLOOD CARTHAGE 37.18N 94.31W
05/20/2019 JASPER MO PUBLIC
MANY STREETS IN CARTHAGE FLOODED.
&&
MMTLocal storm report, May 20, 10:21 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1021 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND GST 4 NNW HALLTOWN 37.25N 93.65W
05/20/2019 M61 MPH LAWRENCE MO TRAINED SPOTTER
61 MPH WIND GUSTS.
&&
TEOLocal storm report, May 20, 10:23 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1023 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM HAIL ASH GROVE 37.32N 93.58W
05/20/2019 M0.70 INCH GREENE MO AMATEUR RADIO
DIME SIZE HAIL.
&&
TEOLocal storm report, May 20, 10:24 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1024 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM TSTM WND DMG BOIS D'ARC 37.26N 93.51W
05/20/2019 GREENE MO EMERGENCY MNGR
REPORT OF TREES DOWN IN BOIS DARC AREA -
TREES OF 10-16 DIAMETER AND SIDING BLOWN OFF
HOUSE.
&&
TEOLocal storm report, May 20, 10:34 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1034 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM FLASH FLOOD 2 SW NEOSHO 36.85N 94.39W
05/20/2019 NEWTON MO EMERGENCY MNGR
REPORT OF MANY LOCAL STREETS IN NEOSHO
CLOSED DUE TO FLOODING AND A VEHICLE STALLED
IN WATER ON SPRING STREET.
&&
KPLocal storm report, May 20, 10:51 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1051 PM CDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 PM TSTM WND GST 1 W FAIR GROVE 37.39N 93.18W
05/20/2019 E65 MPH GREENE MO LAW ENFORCEMENT
REPORT OF 65 TO 70 MPH WINDS IN FAIR GROVE.
&&
KPThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 52 min |
| May 20, 7:42 PM CDT | Flash Flood Warning | SGF | Barton, Jasper | 6 hr |
| May 20, 7:52 PM CDT | Tornado Warning | SGF | Polk | 23 min |
| May 20, 8:00 PM CDT | River Flood Warning | SGF | Cedar | 28 days |
| May 20, 8:00 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede | 45 min |
| May 20, 8:15 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 60 min |
| May 20, 8:16 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Miller, Polk | 19 min |
| May 20, 8:18 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Vernon | 6 hr |
| May 20, 8:57 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, St. Clair | 63 min |
| May 20, 9:08 PM CDT | River Flood Warning | SGF | Pulaski | 58 hr |
| May 20, 9:14 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 46 min |
| May 20, 9:26 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 64 min |
| May 20, 9:31 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 59 min |
| May 20, 9:35 PM CDT | Flash Flood Warning | SGF | Cedar, St. Clair, Vernon | 5 hr |
| May 20, 9:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 65 min |
| May 20, 10:09 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Polk | 51 min |
| May 20, 10:14 PM CDT | Flash Flood Warning | SGF | Barry, Dade, Jasper, Lawrence, McDonald, Newton | 5 hr |
| May 20, 10:35 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 40 min |
| May 20, 11:01 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 44 min |
| May 20, 11:24 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski, Texas, Wright | 35 min |
| May 20, 11:37 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone and 1 more | 3 hr |
| May 20, 11:52 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski, Texas, Wright | 38 min |
| May 21, 12:04 AM CDT | Flash Flood Warning | SGF | Camden, Christian, Dallas, Douglas, Laclede, Pulaski and 3 more | 3 hr |
| May 21, 12:14 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 46 min |
| May 21, 12:28 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas, Wright | 62 min |
| May 21, 1:11 AM CDT | Flash Flood Warning | SGF | Dent, Phelps, Pulaski, Shannon, Texas | 2 hr |
| May 21, 1:53 AM CDT | Areal Flood Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Newton and 3 more | 33 hr |
| May 21, 2:21 AM CDT | Flash Flood Warning | SGF | Christian, Dent, Douglas, Howell, Oregon, Ozark and 4 more | 4 hr |
| May 21, 2:45 AM CDT | Tornado Warning | SGF | Howell, Ozark | 20 min |
| May 21, 2:50 AM CDT | Areal Flood Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone and 1 more | 32 hr |
| May 21, 3:18 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Christian, Dallas, Greene, Hickory and 3 more | 17 hr |
| May 21, 3:25 AM CDT | Areal Flood Warning | SGF | Camden, Dent, Douglas, Laclede, Phelps, Pulaski and 4 more | 10 hr |
| May 21, 4:41 AM CDT | River Flood Warning | SGF | Phelps | 4 days |
| May 21, 4:46 AM CDT | River Flood Warning | SGF | Pulaski | 27 hr |
| May 21, 5:53 AM CDT | Areal Flood Warning | SGF | Christian, Dent, Douglas, Howell, Oregon, Ozark and 4 more | 29 hr |
| May 21, 7:37 AM CDT | River Flood Warning | SGF | Jasper, Newton | 67 hr |
| May 21, 8:05 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 55 min |
| May 21, 9:34 AM CDT | River Flood Warning | SGF | McDonald | 48 hr |
| May 21, 9:54 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 51 min |
| May 21, 10:25 AM CDT | River Flood Warning | SGF | Shannon | 10 hr |
| May 21, 10:32 AM CDT | River Flood Warning | SGF | Stone | 53 hr |
| May 21, 10:43 AM CDT | Special Weather Statement | SGF | McDonald | 32 min |
| May 21, 11:25 AM CDT | Special Weather Statement | SGF | Barry | 35 min |
| May 21, 11:43 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 47 min |
| May 21, 12:05 PM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| May 21, 12:25 PM CDT | Special Weather Statement | SGF | Greene | 50 min |
| May 21, 12:59 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 31 min |
| May 21, 1:06 PM CDT | Tornado Warning | SGF | Dallas, Greene, Webster | 24 min |
| May 21, 1:15 PM CDT | Flash Flood Warning | SGF | Greene | 5 hr |
| May 21, 1:20 PM CDT | Areal Flood Warning | SGF | Camden, Dent, Douglas, Laclede, Phelps, Pulaski and 4 more | 21 hr |
| May 21, 1:22 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 38 min |
| May 21, 1:35 PM CDT | Tornado Warning | SGF | Stone | 25 min |
| May 21, 1:57 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 33 min |
| May 21, 2:13 PM CDT | Flash Flood Warning | SGF | Dallas, Greene, Polk | 4 hr |
| May 21, 2:24 PM CDT | Special Weather Statement | SGF | Webster | 36 min |
| May 21, 2:41 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 49 min |
| May 21, 2:44 PM CDT | Tornado Warning | SGF | Webster | 31 min |
| May 21, 2:47 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 43 min |
| May 21, 2:56 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 49 min |
| May 21, 3:02 PM CDT | Tornado Warning | SGF | Douglas, Wright | 28 min |
| May 21, 3:08 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 37 min |
| May 21, 3:18 PM CDT | Tornado Warning | SGF | Wright | 27 min |
| May 21, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 38 min |
| May 21, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 37 min |
| May 21, 3:25 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Webster | 4 hr |
| May 21, 3:28 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 32 min |
| May 21, 3:31 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 29 min |
| May 21, 3:38 PM CDT | Tornado Warning | SGF | Laclede, Texas, Wright | 37 min |
| May 21, 3:50 PM CDT | Tornado Warning | SGF | Howell, Ozark | 25 min |
| May 21, 3:53 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Pulaski | 52 min |
| May 21, 4:02 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 43 min |
| May 21, 4:10 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 35 min |
| May 21, 4:17 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps | 43 min |
| May 21, 4:24 PM CDT | Tornado Warning | SGF | Dent, Phelps | 36 min |
| May 21, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Oregon, Shannon | 49 min |
| May 21, 5:33 PM CDT | Special Weather Statement | SGF | Oregon, Shannon | 27 min |
Nearby
Flash Flood Warnings in Missouri, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.